# SDR ASAA2012122493520

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 40,489 hours, 16,608 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 40,489 hours, 16,608 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: AS18954200
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED IN CRUISE FL340. AP/AT ON, CROSS-FEED OPEN FOR REMAINING CTR TANK FUEL.  COMPLETED QRH PROCEDURE/SHUTDOWN, AND 2 RESTART ATTEMPTS.  NO FUEL FLOW OR EGT- SPAR VALVE REMAINED CLOSED WHEN START LEVER WAS RAISED TO IDLE. NO VIBRATIONS NOTED.  ACFT GROUNDED.  DIV TIME 1 HOUR 15 MINUTES CYCLED NR 2 ENGINE FUEL SPAR VALVE SEVERAL TIMES, NO DISCREPANCIES NOTED.  INSPECTED AND REINSTALLED NR 2 ENGINE FUEL SPAR VALVE DISCONNECT PLUG AND JACK, NO DISCREPANCIES NOTED REF AMM 28-22-11.  OPENED NR 2 ENG OTBD COWL.  NR 2 ENG BITE INOPERATIVE.  REPLACED NR 2 EEC.  WHILE PERFORMING T/S FOUND NR 2 ENG TAI COWL VALVE AFT COUPLING NOT ATTACHED.  REPLACED AFT COUPLING NR 2 TAI DUCT REF AMM 30-21-11. LEAK CHECK NORMAL.
